# SDR HNAA2025090400586

- Difficulty date: September 4, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 54,523 hours, 52,201 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 463
- Condition: Failed
- Location: Zone 700
- Part time: 26,715 hours, 26,435 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ON RUNWAY AN EICAS MESSAGE OF BRAKE DEGRADED APPEARED.  REMOVED AND REPLACED BCU IRT EMB 145 AMM 32-41-02 OP.
            S CHECK GOOD.
